Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 115, NWS Louisville, KY

April 5, 20175 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 5, 2017, 6:55 PM EDT for 5 counties in Kentucky. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2017, 6:55 PM EDT (22:55 UTC)
Expired
Apr 5, 2017, 7:30 PM EDT
In force
35 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Boyle County, KY, Garrard County, KY, Marion County, KY, Mercer County, KY, Washington County, KY

The radar

The Louisville radar (KLVX), 102 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 7:03 PM EDTHAIL 0.753 W Perryville, KYDIME SIZE HAIL.
Apr 5, 7:20 PM EDTTSTM WND DMG3 Ne Danville, KYTREES AND POWER LINES DOWN AT HWY 34 AND TAYLOR RD.
Apr 5, 7:35 PM EDTTSTM WND DMG1 Sw Bryantsville, KYSHINGLES TORN OFF THE ROOF OF A HOUSE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 2:50 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2017-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2017-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

659 
WUUS53 KLMK 052255
SVRLMK
KYC021-079-155-167-229-052330-
/O.NEW.KLMK.SV.W.0115.170405T2255Z-170405T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
655 PM EDT WED APR 5 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Mercer County in central Kentucky...
  Northwestern Garrard County in central Kentucky...
  East central Marion County in central Kentucky...
  Southeastern Washington County in central Kentucky...
  Northern Boyle County in central Kentucky...

* Until 730 PM EDT

* At 655 PM EDT, a severe thunderstorm was located 9 miles east of
  Springfield, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Danville, Harrodsburg, Burgin, Mackville, Oregon, Brumfield,
  Caldwell Manor, Rineltown, Talmage and Faulconer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1000 PM EDT for central
Kentucky.

LAT...LON 3751 8515 3761 8520 3775 8518 3793 8484
      3789 8480 3789 8479 3787 8476 3786 8477
      3785 8476 3785 8474 3784 8472 3782 8472
      3782 8470 3779 8467 3778 8465 3775 8461
      3774 8460 3772 8457
TIME...MOT...LOC 2255Z 236DEG 37KT 3767 8506 

HAIL...1.00IN
WIND...60MPH
 
$$

DM
2 follow-up statements
605 
WWUS53 KLMK 052305
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
705 PM EDT WED APR 5 2017

KYC155-229-052315-
/O.CAN.KLMK.SV.W.0115.000000T0000Z-170405T2330Z/
Marion KY-Washington KY-
705 PM EDT WED APR 5 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MARION AND
SOUTHEASTERN WASHINGTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

A tornado watch remains in effect until 1000 PM EDT for central
Kentucky.

LAT...LON 3772 8457 3755 8504 3785 8500 3793 8484
      3789 8480 3789 8479 3787 8476 3786 8477
      3785 8476 3785 8474 3784 8472 3782 8472
      3782 8470 3779 8467 3778 8465 3775 8461
      3774 8460
TIME...MOT...LOC 2305Z 236DEG 37KT 3773 8495 

$$

KYC021-079-167-052330-
/O.CON.KLMK.SV.W.0115.000000T0000Z-170405T2330Z/
Mercer KY-Garrard KY-Boyle KY-
705 PM EDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR MERCER...NORTHWESTERN GARRARD AND NORTHERN BOYLE COUNTIES...

At 705 PM EDT, a severe thunderstorm was located near Harrodsburg,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Danville, Harrodsburg, Burgin, Oregon, Brumfield, Caldwell Manor,
Talmage, Faulconer, Riverview Estates and Dixville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

A tornado watch remains in effect until 1000 PM EDT for central
Kentucky.

LAT...LON 3772 8457 3755 8504 3785 8500 3793 8484
      3789 8480 3789 8479 3787 8476 3786 8477
      3785 8476 3785 8474 3784 8472 3782 8472
      3782 8470 3779 8467 3778 8465 3775 8461
      3774 8460
TIME...MOT...LOC 2305Z 236DEG 37KT 3773 8495 

HAIL...1.00IN
WIND...60MPH
 
$$

DM
830 
WWUS53 KLMK 052318
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
718 PM EDT WED APR 5 2017

KYC021-079-167-052330-
/O.CON.KLMK.SV.W.0115.000000T0000Z-170405T2330Z/
Mercer KY-Garrard KY-Boyle KY-
718 PM EDT WED APR 5 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR MERCER...NORTHWESTERN GARRARD AND NORTHERN BOYLE COUNTIES...

At 717 PM EDT, a severe thunderstorm was located near Harrodsburg,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Danville, Harrodsburg, Burgin, Oregon, Brumfield, Caldwell Manor,
Talmage, Faulconer, Riverview Estates and Toddville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

&&

A tornado watch remains in effect until 1000 PM EDT for central
Kentucky.

LAT...LON 3756 8501 3776 8491 3783 8497 3793 8484
      3789 8480 3789 8479 3787 8476 3786 8477
      3785 8476 3785 8474 3784 8472 3782 8472
      3782 8470 3779 8467 3778 8465 3775 8461
      3774 8460 3772 8457
TIME...MOT...LOC 2317Z 236DEG 37KT 3780 8481 

HAIL...1.00IN
WIND...60MPH
 
$$

DM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 6:14 PM EDT, 41 minutes earlier.

Area forecast discussion, Apr 5, 6:14 PM EDT, 41 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
614 PM EDT Wed Apr 5 2017

.Mesoscale Update...
Issued at 610 PM EDT Wed Apr 5 2017

A broken line of severe thunderstorms has pushed east of the I-65
corridor, and individual cells continue to exhibit supercellular
characteristics as they move northeast at 55 mph. There have been
multiple reports of large hail of golf ball size and larger.

Supercell thunderstorms will continue to pose a significant risk for
large hail as they move toward Lexington, Danville, and
Campbellsville. WBZ heights are quite low, around 9,000 ft, with a
good amount of dry air in the mid levels.

Damaging winds are likely as well. DCAPE remains around 900-1000
J/kg roughly along an axis from Greensburg to Lexington. Forecast
soundings out ahead of the convection continue to show a nice
inverted V signature with the low-level dry air. There is still a
small risk for a tornado, but LCLs remain quite high at around 1250-
1500 meters.

Issued at 507 PM EDT Wed Apr 5 2017

A 5H speed max coming into western Kentucky and the Wabash Valley is
causing storms to blossom in a narrow corridor of PWAT around an
inch, deep moisture convergence, and upper level divergence. The
storms are expected to present a continuing, and possibly
increasing, wind threat as they proceed into areas east of I-65
where mid- and low-level lapse rates are steeper and DCAPE values
are higher. Large hail has been the main severe weather threat so
far with these storms, and that threat will continue.

The best tornado chances over the next few hours will be east of  I-
65 and south of the Blue Grass Parkway in area of best SRH/EHI, and
also near the warm front to the north.

&&

.Short Term (Now through Thursday Night)...
Issued at 200 PM EDT Wed Apr 5 2017

...Severe Storms Likely this Afternoon/Evening...
...Windy Conditions Late Tonight and Thursday...

Broad area of low pressure, 999 mb, extends from central MO to
southern IL, with a warm front extending across southern IN this
hour. Sunshine warming up the warm sector quickly, but dewpoints
have stayed down according to area observations. Narrow area of
higher dewpoints over western TN this hour, but very narrow. Still
focused on potential for very large hail and damaging wind gusts as
cold pools come out of supercells. Looking at a better tornado
threat in a couple of areas, one over southern Indiana, along the
front and another across Lake Cumberland as LCL's start to fall.

Even outside of these storms, expect gusty winds because of the
pressure gradient associated with that low pressure. The gradient
will stick around overnight and Thursday. In fact, looking at very
windy conditions for the day Thursday, as much colder air pours in.
Likely we will issue a Wind Advisory later tonight for that Thursday
period, with gusts to around 40 mph.

In addition to the wind, expect showery conditions as moisture wraps
around the upper low travelling by to our north. We may see a brief
transition to rain/snow mix or just snow by daybreak Friday.

.Long Term (Friday through Wednesday)...
Issued at 230 PM EDT Wed Apr 5 2017

...Freezing Temperatures May Return Early Saturday...

Friday morning will be near freezing, but with windy conditions not
expecting frost development. Saturday morning, high pressure will
move across the TN Valley, and that looks to be a better chance for
a freeze, especially in our normally colder locations.

High pressure then shifts east of the region and we should have
another warmup in store for the end of the weekend and the beginning
of the next work week. Our next good rain chance will come in Monday
night, as a cold front approaches.

&&

.Aviation (18Z TAF Update)...
Issued at 110 PM EDT Wed Apr 5 2017

Well...strong low pressure system over MO will move into the CWA by
21z bringing a strong risk of severe storms across KY.

Ahead of this system, winds will slowly veer to the SE and S and
increase to 10 to 18 mph later this afternoon and this evening.  A
potent cold front will move through tonight with winds shifting to
more westerly.

Ahead of the cold front in the warm sector expect 30% coverage of
shra/tsra from 20z through 03z. We are looking for 20-30% coverage
of supercells to develop west of I 65 between 18-20z and move
rapidly to the NE at 50 mph. These will produce very large hail,
damaging winds and isolated tornadoes.  All aircraft flying into all
3 airports should practice tsra avoidance procedures for all
supercell thunderstorms. Very large hail from supercells.

Storms will be widely scattered so will continue to carry VCTS for
now. But will be monitoring closely should one affect any of the
sites.  My hunch is LEX will have thunderstorms around 00z
timeframe.

The storms will move out this evening. Light showers will develop
behind the cold front and move in late tonight and continue into
Thursday.

The story on Thursday will be MVFR CIGS, and very gusty winds from
the west of 20 gusting to 35 mph staring at 16z.  Cold raw dreary
day on the flight line for sure.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Mesoscale...13/EBW
Short Term.....RJS
Long Term......RJS
Aviation.......JDG
Hazardous weather outlook, Apr 5, 6:21 PM EDT, 34 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
621 PM EDT Wed Apr 5 2017

INZ076>079-083-084-089>092-KYZ023>025-028>043-045>049-053>057-
063>067-073>078-081-082-062230-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Hardin-Bullitt-Oldham-Trimble-
Henry-Shelby-Franklin-Spencer-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-Garrard-Madison-
Hart-Green-Taylor-Casey-Lincoln-Allen-Barren-Monroe-Metcalfe-Adair-
Russell-Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Elizabethtown, Shepherdsville,
Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville,
Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg,
Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield,
Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon,
Danville, Lancaster, Richmond, Horse Cave, Greensburg,
Campbellsville, Liberty, Stanford, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
621 PM EDT Wed Apr 5 2017 /521 PM CDT Wed Apr 5 2017/

...TORNADO WATCH 127 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS
EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Numerous storms are likely this evening as a cold front approaches
the region. Some of these storms will become quite vigorous with
severe weather likely until 10 PM EDT. Damaging winds, very large
hail, and a tornadoes are all possible.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Cold conditions will return to the area behind the strong cold
front. As a result, light snow may mix in with rain showers Friday
morning. Temperatures will fall close to the freezing mark Saturday
morning with frost or a freeze possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report hail of any size, strong winds or
wind damage, and any rotation in storms today.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ026-027-061-062-070>072-062230-
Ohio-Grayson-Butler-Edmonson-Logan-Warren-Simpson-
Including the cities of Hartford, Leitchfield, Morgantown,
Brownsville, Russellville, Bowling Green, Franklin, and Providence
521 PM CDT Wed Apr 5 2017

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Cold conditions will return to the area behind the strong cold
front. As a result, light snow may mix in with rain showers Friday
morning. Temperatures will fall close to the freezing mark Saturday
morning with frost or a freeze possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any large hail or damage from earlier
this evening.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

13

In the hours before

Special weather statement, Apr 5, 6:39 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
639 PM EDT WED APR 5 2017

KYZ045-053-054-052300-
Marion-Nelson-Larue-
639 PM EDT WED APR 5 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NELSON...CENTRAL
LARUE AND NORTHWESTERN MARION COUNTIES...

At 639 PM EDT, a strong thunderstorm was located near Hodgenville,
moving northeast at 45 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
New Haven, Loretto, Lyons, Saint Francis, Gethsemane, Athertonville,
Howardstown, Dant, Stiles and Blue Gap.

LAT...LON 3747 8563 3747 8564 3750 8571 3778 8558
      3768 8537 3767 8537 3746 8562
TIME...MOT...LOC 2239Z 214DEG 41KT 3755 8563

DM
Local storm report, Apr 5, 6:41 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
641 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     TSTM WND GST     2 NE ALTON              38.11N 84.91W
04/05/2017  M72 MPH          FRANKLIN           KY   TRAINED SPOTTER

&&

MRC
Local storm report, Apr 5, 6:43 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
643 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     4 WSW MILLVILLE         38.12N 84.88W
04/05/2017  M57 MPH          FRANKLIN           KY   MESONET

&&

MRC
Local storm report, Apr 5, 6:45 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
645 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             1 S CAMPBELLSVILLE      37.33N 85.35W
04/05/2017  E1.25 INCH       TAYLOR             KY   TRAINED SPOTTER

&&

MRC
Local storm report, Apr 5, 6:46 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             BARDSTOWN               37.81N 85.46W
04/05/2017  E0.25 INCH       NELSON             KY   PUBLIC

            HAIL COVERED THE GROUND WITH SEVERAL INCHES
            OF DEPTH.

&&

MRC
Local storm report, Apr 5, 6:51 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
651 PM EDT WED APR 5 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     CENTER                  37.13N 85.68W
04/05/2017                   METCALFE           KY   EMERGENCY MNGR

            TREES DOWN, BUILDING DAMAGE, POWER LINES
            DOWN.

&&

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:16 PM EDTSpecial Weather StatementLMKHancock29 min
Apr 5, 3:22 PM EDTSpecial Weather StatementLMKGrayson23 min
Apr 5, 3:33 PM EDTSpecial Weather StatementLMKButler12 min
Apr 5, 3:37 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade23 min
Apr 5, 3:43 PM EDTSpecial Weather StatementLMKBreckinridge17 min
Apr 5, 3:57 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade22 min
Apr 5, 4:02 PM EDTSpecial Weather StatementLMKButler13 min
Apr 5, 4:22 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Ohio23 min
Apr 5, 4:28 PM EDTSevere Thunderstorm WarningLMKButler, Logan, Simpson, Warren32 min
Apr 5, 4:36 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson24 min
Apr 5, 4:41 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade34 min
Apr 5, 4:50 PM EDTSpecial Weather StatementLMKBullitt25 min
Apr 5, 4:55 PM EDTSevere Thunderstorm WarningLMKLogan, Simpson, Warren35 min
Apr 5, 5:00 PM EDTSevere Thunderstorm WarningLMKMeade15 min
Apr 5, 5:01 PM EDTSevere Thunderstorm WarningLMKGrayson, Hardin29 min
Apr 5, 5:04 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Warren26 min
Apr 5, 5:10 PM EDTSpecial Weather StatementLMKHenry, Oldham, Trimble35 min
Apr 5, 5:10 PM EDTSevere Thunderstorm WarningLMKMeade20 min
Apr 5, 5:19 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble26 min
Apr 5, 5:22 PM EDTSpecial Weather StatementLMKMadison23 min
Apr 5, 5:23 PM EDTSevere Thunderstorm WarningLMKBarren, Edmonson, Grayson, Hardin, Hart, Larue and 1 more37 min
Apr 5, 5:24 PM EDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer21 min
Apr 5, 5:26 PM EDTSevere Thunderstorm WarningLMKEdmonson, Warren17 min
Apr 5, 5:28 PM EDTTornado WarningLMKBullitt, Hardin, Nelson32 min
Apr 5, 5:32 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Simpson, Warren28 min
Apr 5, 5:39 PM EDTSevere Thunderstorm WarningLMKHenry, Shelby, Spencer36 min
Apr 5, 5:42 PM EDTTornado WarningLMKHart18 min
Apr 5, 5:52 PM EDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Nelson, Shelby, Spencer23 min
Apr 5, 5:53 PM EDTSpecial Weather StatementLMKCumberland37 min
Apr 5, 5:55 PM EDTSevere Thunderstorm WarningLMKBarren, Green, Hart, Metcalfe23 min
Apr 5, 5:57 PM EDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor33 min
Apr 5, 6:01 PM EDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Metcalfe, Monroe, Russell44 min
Apr 5, 6:07 PM EDTSevere Thunderstorm WarningLMKFranklin, Henry23 min
Apr 5, 6:14 PM EDTSevere Thunderstorm WarningLMKAdair, Green, Hart, Metcalfe, Taylor31 min
Apr 5, 6:14 PM EDTSevere Thunderstorm WarningLMKAnderson, Franklin, Nelson, Shelby, Spencer, Woodford31 min
Apr 5, 6:15 PM EDTSevere Thunderstorm WarningLMKAllen, Barren, Metcalfe, Monroe45 min
Apr 5, 6:24 PM EDTSevere Thunderstorm WarningLMKLarue, Marion, Taylor, Washington36 min
Apr 5, 6:30 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell31 min
Apr 5, 6:33 PM EDTSpecial Weather StatementLMKWashington27 min
Apr 5, 6:34 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette, Franklin, Harrison, Jessamine, Scott and 1 more41 min
Apr 5, 6:36 PM EDTTornado WarningLMKAdair, Taylor24 min
Apr 5, 6:39 PM EDTSpecial Weather StatementLMKLarue21 min
Apr 5, 6:42 PM EDTSevere Thunderstorm WarningLMKAdair, Green, Metcalfe48 min
Apr 5, 6:51 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln, Marion, Taylor24 min
Apr 5, 6:56 PM EDTTornado WarningLMKHarrison, Scott19 min
Apr 5, 7:05 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Metcalfe, Russell, Taylor25 min
Apr 5, 7:08 PM EDTTornado WarningLMKBoyle, Casey, Lincoln22 min
Apr 5, 7:08 PM EDTTornado WarningLMKBourbon, Harrison22 min
Apr 5, 7:10 PM EDTSevere Thunderstorm WarningLMKBourbon, Fayette20 min
Apr 5, 7:20 PM EDTSevere Thunderstorm WarningLMKBoyle, Fayette, Garrard, Jessamine, Madison, Mercer and 1 more25 min
Apr 5, 7:20 PM EDTTornado WarningLMKBoyle, Lincoln25 min
Apr 5, 7:22 PM EDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas23 min
Apr 5, 7:31 PM EDTSevere Thunderstorm WarningLMKAdair, Casey, Lincoln, Taylor29 min
Apr 5, 7:32 PM EDTTornado WarningLMKBoyle, Garrard, Jessamine, Mercer28 min
Apr 5, 7:36 PM EDTSpecial Weather StatementLMKScott24 min
Apr 5, 7:47 PM EDTTornado WarningLMKFayette, Garrard, Jessamine, Madison13 min
Apr 5, 7:54 PM EDTWind AdvisoryLMKAdair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more3 hr
Apr 5, 7:58 PM EDTSevere Thunderstorm WarningLMKClinton14 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.